# SDR IPXA2024102232575

- Difficulty date: September 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N50641
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AREA AT STA 1679 HAS FLOOR SUPPORT WITH CORROSION 62INCH FROM BS0 (114-02) ATA 53. REMOVE AND REPLACE RETAINER P/N 146N5064-1 PER DWG 146N5353, DWG 146N5064 AND 757-200PF SRM CHAPTER 51 REV 121 GUIDELINES. UPS CONSIDERS THIS A MINOR REPAIR.
